Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 13, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 5, 2016, 3:21 PM CST. It took effect at Feb 6, 2016, 8:00 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2016, 3:21 PM CST (21:21 UTC)
- In effect from
- Feb 6, 2016, 8:00 AM CST
- Expired
- Feb 7, 2016, 12:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
035 WHUS74 KBRO 052121 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 321 PM CST FRI FEB 5 2016 ...HAZARDOUS GULF CONDITIONS EXPECTED SATURDAY... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTLINE EARLY SATURDAY MORNING. NORTH TO NORTHWEST WINDS WILL BUILD IN OVER THE AREA IN THE WAKE OF THIS COLD FRONT. THESE STRONGER NORTH TO NORTHWEST WINDS WILL DRAMATICALLY INCREASE THE LOWER TEXAS GULF SWELLS. THESE HAZARDOUS CONDITIONS WILL BE PRETTY SHORT LIVED AND SHOULD IMPROVE AFTER SUNSET SATURDAY. GMZ150-155-170-175-060600- /O.NEW.KBRO.SC.Y.0013.160206T1400Z-160207T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 321 PM CST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST SATURDAY. * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS STARTING AFTER SUNRISE SATURDAY. * WAVES/SEAS...SEAS INCREASING TO 7 TO 9 FEET AFTER SUNRISE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
667 WHUS74 KBRO 060348 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 948 PM CST FRI FEB 5 2016 ...HIGHER WINDS AND SEAS SATURDAY AFTER COLD FRONT... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTLINE SATURDAY MORNING. NORTHWEST WINDS WILL INCREASE IN THE WAKE OF THE FRONT. THE STRONGER WINDS WILL INCREASE GULF SWELLS. CONDITIONS SHOULD IMPROVE AFTER SUNSET SATURDAY. GMZ150-155-170-175-060930- /O.CON.KBRO.SC.Y.0013.160206T1400Z-160207T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 948 PM CST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST SATURDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS AFTER SUNRISE SATURDAY. * WAVES/SEAS...SEVEN TO NINE FEET AFTER SUNRISE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
615 WHUS74 KBRO 060947 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 347 AM CST SAT FEB 6 2016 ...INCREASING WINDS AND SEAS TODAY WITH ANOTHER COLD FRONT... .MARINERS CAN EXPECT WINDS AND SEAS TO INCREASE TODAY AS A COLD FRONT MOVES THROUGH THE COASTAL WATERS THIS MORNING. WINDS AND SEAS GRADUALLY INCREASE WITH THE MOST HAZARDOUS CONDITIONS THIS AFTERNOON. WINDS BEGIN TO DIMINISH AFTER SUNSET HOWEVER SEA TO LINGER THROUGH THE EVENING. GMZ150-155-170-175-061800- /O.EXT.KBRO.SC.Y.0013.160206T1400Z-160207T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 347 AM CST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * WINDS...INCREASING NORTHWEST 20 TO 25 KNOTS DURING THE AFTERNOON HOURS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
312 WHUS74 KBRO 061836 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1236 PM CST SAT FEB 6 2016 ...HAZARDOUS GULF CONDITIONS CONTINUE THIS AFTERNOON... .MARINERS CAN EXPECT THE GULF WINDS AND SEAS TO REMAIN ELEVATED THIS AFTERNOON IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE COASTAL WATERS THIS MORNING. THE WINDS AND SEAS WILL GRADUALLY INCREASE WITH THE MOST HAZARDOUS CONDITIONS THIS AFTERNOON. THE WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. HOWEVER THE ELEVATED SEAS WILL LINGER THROUGH LATE THIS EVENING. GMZ150-155-170-175-070245- /O.CON.KBRO.SC.Y.0013.000000T0000Z-160207T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1236 PM CST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...INCREASING NORTHWEST 20 TO 25 KNOTS DURING THE AFTERNOON HOURS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
655 WHUS74 KBRO 061908 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 108 PM CST SAT FEB 6 2016 ...HAZARDOUS GULF CONDITIONS CONTINUE THIS AFTERNOON... .MARINERS CAN EXPECT THE LOWER TEXAS BAY AND GULF WINDS AND SEAS TO REMAIN ELEVATED THIS AFTERNOON IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE COASTAL WATERS THIS MORNING. THE WINDS AND SEAS WILL GRADUALLY INCREASE WITH THE MOST HAZARDOUS CONDITIONS THIS AFTERNOON. THE WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. HOWEVER THE ELEVATED GULF SEAS WILL LINGER THROUGH LATE THIS EVENING. GMZ130-132-135-070000- /O.NEW.KBRO.SI.Y.0007.160206T1908Z-160207T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 108 PM CST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-070330- /O.CON.KBRO.SC.Y.0013.000000T0000Z-160207T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 108 PM CST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST 20 TO 25 KNOTS DURING THE AFTERNOON HOURS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
082 WHUS74 KBRO 070014 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 614 PM CST SAT FEB 6 2016 ...HAZARDOUS GULF CONDITIONS CONTINUE THIS EVENING... .STRONG NORTH NORTHWEST WINDS CONTINUE OFFSHORE...THOUGH SEAS HAVE SETTLED DOWN A BIT DUE TO THE OFFSHORE WIND DIRECTION. GMZ130-132-135-070115- /O.EXP.KBRO.SI.Y.0007.000000T0000Z-160207T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 614 PM CST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... WINDS HAVE DECREASED BELOW 20 KNOTS ON THE LAGUNA MADRE. $$ GMZ150-155-170-175-070330- /O.CON.KBRO.SC.Y.0013.000000T0000Z-160207T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 614 PM CST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
835 WHUS74 KBRO 070357 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 957 PM CST SAT FEB 6 2016 ...HAZARDOUS GULF CONDITIONS CONTINUE THIS EVENING... .STRONG NORTH NORTHWEST WINDS CONTINUE OFFSHORE...THOUGH SEAS HAVE SETTLED DOWN A BIT DUE TO THE OFFSHORE WIND DIRECTION. GMZ150-155-170-175-070600- /O.CON.KBRO.SC.Y.0013.000000T0000Z-160207T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 957 PM CST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 2:50 PM CST, 31 minutes earlier.
Area forecast discussion, Feb 5, 2:50 PM CST, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
250 PM CST FRI FEB 5 2016
.SHORT TERM /NOW THROUGH SATURDAY NIGHT/...THE 500 MB SHORT WAVE
OVER THE EASTERN ROCKIES WILL DIVE FURTHER SOUTHEAST TODAY AND
TONIGHT. THIS TROUGH WILL MOVE EAST PRETTY QUICKLY MOVING OVER THE
LOWER MISS RIVER VALLEY DURING THE DAY TOMORROW. THIS WILL PULL A
COLD FRONT THROUGH THE RGV LATE TONIGHT THROUGH AROUND SUNRISE SAT.
OVERALL MOISTURE VALUES WITH THIS 500 MB TROUGH AND COLD FRONT
REMAIN PRETTY LIMITED. WILL MAINTAIN ONLY SOME SLGT CHC POPS NEAR
THE COASTLINE EXTENDING OUT INTO THE LOWER TX GULF WATERS. THE CAA
IN THE WAKE OF THIS FRONT WILL BE PRETTY DECENT. HOWEVER DAYTIME
HEATING TOMORROW WILL HELP MODERATE THE AFTERNOON HIGHS BACK UP INTO
THE 70S. THE STRONG N-NW LOW LEVEL FLOW WILL THEN WEAKEN QUICKLY
TOMORROW EVENING INTO SAT NIGHT WHICH WILL ALLOW FOR MUCH BETTER
RADIATIONAL COOLING CONDITIONS TO KICK IN THEN.
THE MET AND MAV GUIDANCE ARE COMING IN THE COOLEST AND WETTEST OF
THE THREE SHORT TERM MODEL SETS WHILE THE ECMWF IS THE DRIEST AND
WARMEST. WILL LEAN A LITTLE CLOSER TO THE DRIER AND WARMER ECMWF
NUMBERS AS AM A BIT SCEPTICAL OF THE PCPN POTENTIAL FOR ANY
INLAND SITES IN THE RGV.
SOME PATCHY FOG WILL BE POSSIBLE TONIGHT AHEAD OF THE FRONT AS
ENOUGH LOW LEVEL MOISTURE MAY OCCUR IN COMBINATION WITH THE
LIGHTERLY SURFACE WINDS. THE SURFACE DEWPOINTS HAVE NOT HAD ENOUGH
TIME TO REBOUND TODAY SO DO NOT EXPECT ANY DENSE FOG.
.LONG TERM /SUNDAY THROUGH FRIDAY/...INHERITED LONG TERM PORTION
WAS QUIET AND THAT TREND REMAINS SO FOR THIS FORECAST CYCLE. DEEP
SOUTH TEXAS AND THE RIO GRANDE VALLEY WILL BE CAUGHT BETWEEN DEEP
500 MB TROUGHINESS MOVING SLOWLY THROUGH THE EASTERN HALF OF THE
UNITED STATES...WITH 500 MB RIDGING GRADUALLY MOVING OFF THE COAST
OF CALIFORNIA AND INTO THE DESERT SOUTHWEST. PERSISTENT NORTHWEST
TO SOUTHEAST MID-LEVEL FLOW OVER THE BRO CWFA WILL ENSURE DRY
WEATHER THROUGHOUT THE ENTIRE FORECAST PERIOD...AIDED BY VERY DRY
AIR WITHIN THE REGION. ONLY EVENT IN THE LONG TERM FORECAST PERIOD
WORTH ANY CONCERN WILL BE MONDAY...WHEN A WEAK COLD FRONT PASSES
THROUGH THE BRO CWFA...REINFORCING THE DRY AIR ALREADY IN PLACE.
20-FOOT WINDS MAY INCREASE ENOUGH THAT WILDFIRE ACTIVITY MAY BE A
CONCERN ON THIS DAY...AND SUCCESSIVE SHIFTS WILL NEED TO WATCH FOR
THE POSSIBILITY OF A RED FLAG WARNING AT THIS TIME.
&&
.MARINE...NOW THROUGH SATURDAY NIGHT...SURFACE OBSERVATIONS AND
BUOY DATA INDICATE THAT A MODERATE SE FLOW CONTINUES ACROSS THE
LOWER TX BAY AND GULF WATERS THIS AFTERNOON. THE SURFACE FLOW WILL
DECOUPLE A BIT LATER TONIGHT AHEAD OF THE APPROACHING COLD FRONT.
THIS WILL ALLOW THE MARINE WINDS AND SEAS TO DECREASE SOME. AFTER
THE COLD FRONT CLEARS THE MARINE AREAS EARLY TOMORROW MORNING
EXPECT SCA CONDITIONS TO DEVELOP PRETTY QUICKLY ACROSS THE GULF
WATERS DURING THE DAY SAT. THE PGF OVER THE BAY WATERS WILL LIKELY
REMAIN JUST BELOW SCA LEVELS IN SCEC TERRITORY. THE SCA CONDITIONS
WILL BE PRETTY SHORT LIVED AS THE GRADIENT FLOW WILL WEAKEN PRETTY
QUICKLY SAT NIGHT ALLOWING THE WINDS AND SEAS TO DECREASE.
SUNDAY THROUGH FRIDAY...DESPITE THE PASSAGE OF A COLD FRONT
THROUGH THE LOWER TEXAS COASTAL WATERS ON MONDAY...SURFACE HIGH
PRESSURE WILL PREVAIL OVER THE WESTERN GULF OF MEXICO THROUGH A
MAJORITY OF THE LONG TERM FORECAST PERIOD. LIGHT TO MODERATE WINDS
AND LOW TO MODERATE SEAS ARE LIKELY...WITH SMALL CRAFT EXERCISE
CAUTION AND SMALL CRAFT ADVISORY NOT ANTICIPATED TO BE NEEDED.
&&
.FIRE WEATHER...THE EXPECTED RH VALUES FOR SAT AFTERNOON PLUMMET
INTO THE TEENS ACROSS THE WESTERN TWO THIRDS OF THE REGION IN THE
WAKE OF THE EARLY MORNING COLD FRONT. THE EXPECTED LOW LEVEL WINDS
TOMORROW AFTERNOON COULD PUSH INTO RED FLAG WARNING CRITERIA
ESPECIALLY ACROSS THE WESTERN PORTIONS OF THE REGION. WILL MAINTAIN
THE FIRE WEATHER WATCH IN PLACE FOR THE AFTERNOON FORECAST ISSUANCE.
A RED FLAG WARNING REMAINS A STRONG POSSIBILITY FOR AT LEAST A
PORTION OF THE RGV AND DEEP SOUTH TX TOMORROW AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 54 71 46 70 / 10 10 0 0
BROWNSVILLE 52 73 44 71 / 10 10 0 0
HARLINGEN 50 74 41 72 / 10 10 0 0
MCALLEN 50 74 42 74 / 10 10 0 0
RIO GRANDE CITY 48 72 38 75 / 10 10 0 0
SOUTH PADRE ISLAND 57 67 52 67 / 10 10 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR TXZ248>257.
GM...SMALL CRAFT ADVISORY FROM 8 AM TO 6 PM CST SATURDAY FOR GMZ150-
155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
SHORT TERM...SPEECE-60
LONG TERM...TOMASELLI-66Hazardous weather outlook, Feb 5, 4:51 AM CST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 451 AM CST FRI FEB 5 2016 TXZ248>257-061100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 451 AM CST FRI FEB 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ENHANCED FIRE DANGER IS EXPECTED SATURDAY AND MONDAY AS VERY LOW RELATIVE HUMIDITY COMBINE WITH MODERATELY STRONG NORTHWEST TO NORTH WINDS. A FIRE WEATHER WATCH HAS BEEN POSTED FOR ALL COUNTIES OF DEEP SOUTH TEXAS FROM 11 AM TO 7 PM SATURDAY. A MODERATE OR HIGH RISK OF RIP CURRENTS IS POSSIBLE SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. GMZ130-132-135-150-155-170-175-061100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 451 AM CST FRI FEB 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORIES MAY BE NEEDED ACROSS THE GULF WATER SATURDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 4:35 AM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 23 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.